# SDR DALA2023111309294

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0057063) FCB BAFFLE CLIP HAS DAMAGE AT STA 500L STR 25L. REMOVED AND REPLACED BAFFLE CLIP AT STA. 500L STR 25L I.A.W. B737-900 SRM 51-40-02-0G. AND DWG 143A7505 REV-B.
